# SDR HALA20240506125

- Difficulty date: May 3, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 48,676 hours, 7,682 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Part number: UNKNOWN
- Condition: Faulted
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - APU BLEED FAULT. REMOVED AND REPLACED APU BLEED VALVE PER AMM 49-51-51. OPS AND LEAK CHECK GOOD. NO FAULTS NOTED. OK FOR SVC.
